MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR CRTS RA SG VLV W CATH ACC; INTERNAL CSF DRAINAGE

INTEGRA LIFESCIENCES SWITZERLAND SAR CRTS RA SG VLV W CATH ACC; INTERNAL CSF DRAINAGE
Catalog Number 828825PL
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a certas valve (id 828825pl) was implanted in an unknown date.A week later it was explanted because the patient had some issues.The valve was set at setting 8 to virtually turn it off.No additional information was provided after several attempts.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The certas valve (id 828825l) was returned for evaluation.Device history record (dhr) - the product code 82-8825pl with lot 7565484 conformed to specifications when released to stock.Failure analysis - the position of the cam when valve was received was at setting 8.The valve was visually inspected; biological debris were observed inside the valve, and the siphon guard was broken.The valve passed the test for programming and pressure.The valve failed for occlusion and leak due to a leaked from the siphon guard.The siphon guard was removed and was observed under microscope: cut marks noted on the sg.Root cause analysis -the roots cause for the leakage issue is due to human misuse, as noted in ifu: silicone has a low cut and tear resistance.Do not use sharp instruments when handling the silicone valve or catheter.Cuts or abrasions from sharp instruments may rupture or tear the silicone components.Do not fold or bend the valve during insertion.Incorrect insertion may cause rupture of the silicone housing.The possible root cause for the reported issue could be due to biologicals debris.As noted in ifu: accumulation of biological matter within the valve can cause difficulties adjusting the valve setting with the tool kit and impair the anti-reflux function.

Brand Name
CRTS RA SG VLV W CATH ACC
Common Device Name
INTERNAL CSF DRAINAGE
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24647787
Report Number3013886523-2026-00061
Device Sequence Number9842142
Product Code JXG
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223330
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Catalogue Number828825PL
Device Lot Number7565484
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale